# SDR C2XA10CL018

- Difficulty date: February 4, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N12921
- Make and model: Emb EMB-145LR
- Aircraft serial: 145354
- Aircraft time: 21,986 hours, 16,783 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14521587401
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLT 2201 THE CREW REPORTED A LOUD BANGING NOISE COMING FROM THE NOSE GEAR AREA.  MAINTENANCE INSPECTED AND REPLACED THE LEFT MAIN LANDING GEAR DOWNLOCK A PROXIMITY SWITCH HARNESS.  ALSO REPLACED THE LT DOWNLOCK PROXIMITY A SWITCH.  OPERATIONAL CHECKS WERE GOOD.
